Econometrica: Oct 1959, Volume 27, Issue 4

The Dynamic Properties of the Klein-Goldberger Model<596:TDPOTK>2.0.CO;2-0
p. 596-625

Frank L. Adelman, Irma Adelman

The authors examine the dynamic properties of the Klein-Goldberger model of the United States economy by extrapolating the exogenous variables and solving the equations on the IBM 650 for one hundred years. In this process no indication was found of oscillatory behavior. The introduction of random impulses of a reasonable order of magnitude, however, generates cycles which are comparable in their properties to those of the United States economy.

Log In To View Full Content